# SDR 04FDEA00093

- Difficulty date: January 10, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10
- Aircraft serial: 46907
- Aircraft time: 47,614 hours, 22,516 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 63602
- Part serial: 1091
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

RECEIVED MASTER CAUTION LIGHT & THEN HYD SYSTEM 3 PRESS LO LIGHTS.  LOST 2 GAL HYD FLUID ON SYSTEM 3, STOPPED AT 6 GAL WHEN S/O TURNED PUMPS (SYST 3) OFF.  RAN PHASE 1 RED TABS, DECLARED EMERGENCY.  GEAR AND FLAPS WERE ALREADY SET AT THE TIME.  LANDED UNEVENTFULLY.  CRASH CREW REPORTED MASSIVE LEAK AT RIGHT MAIN GEAR TRUCK INSTALLED NEW VALVE PER MM 32-31-06.
